Research

The theory of state-owned enterprises in market economies


Reference:

Lawson, C., 1994. The theory of state-owned enterprises in market economies. Journal of Economic Surveys, 8 (3), pp. 283-309.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1111/j.1467-6419.1994.tb00104.x

Details

Item Type Articles
CreatorsLawson, C.
DOI10.1111/j.1467-6419.1994.tb00104.x
DepartmentsFaculty of Humanities & Social Sciences > Economics
RefereedYes
StatusPublished
ID Code17180

Export

Actions (login required)

View Item